# SDR FDEA201909182281

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 86,141 hours, 17,654 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: B499
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 EMERGENCY PWR ON IN FLIGHT, COMPLIED WITH QRH, ALERT REMAINED ON. DEPLOYED ADG PER QRH WITH MOCC CONCURRENCE CHECKED ASSOCIATED WIRING FROM OVERHEAD ELECTRICAL PANEL TO EPCU AND FROM R2-17 TO R2-5411. NO DEFECTS NOTED. REPLACED R2-17 AND R2-5411. PERFORMED EMERGENCY POWER TEST. ALL TEST PASSED.
